# SDR MWEA97150

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT ELEV SMALL AREA OF TORN OUTER SKIN TOP INBOARD EDGE.  MAINTENANCE REPAIRED IAW SRM 55-01 FIG 1 SHT 2.
